# SDR DALA2024050304917

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,664 hours, 29,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: UNKNOWN
- Condition: Missing
- Location: L4 Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6704 4L AFT LEFT DOOR WAS MAKING UNUSUAL SOUNDS ON THE CLIMBOUT. FA SAIT WAS LOUDER THAN USUAL. CORRECTIVE ACTION: INSPECTED DOOR FOUND FWD GIRT BAR LOCK ASSY WAS MISSING, INSTALLED REPLACEMENT ASSY PER B757 AMM 25-66-10 OPS CK GOOD. (5674576)
